Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Borel measurable images of Polish spaces

Authors: Sandro Levi and Ashok Maitra
Journal: Proc. Amer. Math. Soc. 92 (1984), 98-102
MSC: Primary 54H05; Secondary 28A20, 54C65
MathSciNet review: 749900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the Borel class of the image of a Polish space under a Borel measurable function of class $ \eta $ which maps open sets in the Polish space to Borel sets of additive class $ \xi $ in the range, under a mild restriction on the inverse images of singleton sets. Our computation is based on a selection theorem proved in this article.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 28A20, 54C65

Retrieve articles in all journals with MSC: 54H05, 28A20, 54C65

Additional Information

PII: S 0002-9939(1984)0749900-4
Keywords: Polish space, Borel class of sets and functions, selectors
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia